# SDR CALA2016020395078

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 47,823 hours, 19,940 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SULFUR SMELL, SMOKE ODOR SMELL IN FLIGHT DECK.  FOUND LT RECIRC FAN NOT RUNNING.  ISOLATED & RE-RAN BOTH PACKS WITH NO ODOR DETECTED.  CB`S COLLARED & DEFERRED.
